# SDR SWAA2021042942208

- Difficulty date: April 12, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 22,740 hours, 9,982 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Skin
- Part number: 314A2630102
- Part serial: B62876
- Condition: Cracked
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WORK INSTRUCTION NO. INSP 78 EA07742. FOUND A CRACK ON #1 ENGINE PRIMARY EXHAUST NOZZLE PREFORATED SKIN AT THE 12 O'CLOCK POSITION. DID A DETAILED VISUAL INSPECTION IAW SRM 5440021A3 LENGTH OF CRACK IS APPROXIMATELY 6 INCHES. DYE PENETRANT INSPECTION IS REQUIRED. FOUND CRACK ON #1 ENG PRIMARY EXHAUST NOZZLE PERFORATED SKIN TO BE IN THE 11 O'CLOCK POSITION. 11 O'CLOCK POSITION CRACK FOUND TO BE 4.875 INCHES LONG. STOP DRILLED CRACK IAW SRM 5440021A3. BOEING 737800 SRM CHAPTER 5440021A3 REQUIRES DETAILED VISUAL INSPECTION EVERY WEEK PER 511004 SRM PERFORMED FLOURESANT DYE PENETRANT INSP AS REQUIRED PER SRM 5440021A3 IAW S0PM 202002 MDDR 93043 REMOVABLE COMPONENT PN 314A2630102 SN B62876 REPETITIVE ACTION REQUIRED. INSP 78EA07742 REV 3 IS TRACKING THE FOLLOW ON INSPECTIONS ACTION.TMNT REQUEST ID # 401800444.
